MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CUSHION,PRE-INFLATED,BUBBLE,18X18,EA

Medline Industries, LP MEDLINE; CUSHION,PRE-INFLATED,BUBBLE,18X18,EA
Catalog Number MSCBUB1818H
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it has a leak.".
 
Additional Manufacturer Narrative
Customer alan said he received the cushion at the end of august and said that it has a leak.The complaint could not be confirmed as there were no samples or pictures received.Without a sample received it is difficult to determine a true root cause for the reported issue.The division performs quarterly trending on all complaints received, and will initiate further investigation and/or supplier corrective action requests based on trending results.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CUSHION,PRE-INFLATED,BUBBLE,18X18,EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
donovan frazier
three lakes drive
northfield, IL 60093--275
MDR Report Key50948233
Report Number1417592-2026-54569
Device Sequence Number18547691
Product Code KIC
UDI-Device Identifier00888277720049
UDI-Public00888277720049
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSCBUB1818H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown